69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

headaches with letrozole

1 REPLY 1
Janet_BCC
Member

Re: headaches with letrozole

Hi FJ

 

I've attached a link to our publication on Letrozole which mentions the less common side effects :

 

http://www2.breastcancercare.org.uk/sites/default/files/bcc64_letrozole_web_0.pdf

 

It might help to talk things over with one of our Helpline staff.  The opening times are 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator

FJ
Member

headaches with letrozole

Hi Ladies,

I have had headaches for a couple of months and now starting to get grumpy about it all.

I started Letrozsole about 6 months ago, the first brand was Actavis and then was given Sandoz.

Was wondering if anyone else has had a similar problem?

As you can appreciate I am worrying it maybe something else and not the hormone treatment.

Thanks.